# SDR AUS20031195

- Difficulty date: November 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Part number: 311489101
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE P2.5/P3 SWITCHING VALVE STICKING INTERMITTENTLY ALLOWING OIL VAPOUR INTO THE AIR CONDITIONING SYSTEM.
